# SDR SWAA051133

- Difficulty date: April 15, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 59,773 hours, 56,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6557463
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR LATCH SPRING MISSING.  REMOVED AND REPLACED LATCH ASSY PER MM.
